# SDR 96ZZZX3727

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3005W
- Make and model: Frchld SA227DC
- Aircraft serial: DC801M
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322682
- Condition: Cracked
- Location: Rt Firewall
- Part time: 2,441 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE CRACKED IN RADIUS OF 90 DEGREE BEND.  ALL AIRCRAFT HYDRAULIC PRESSURE LOST WITHIN 10 MINUTES.  THIS LINE AND OTHERS ARE SPECIFIED FOR REPLACEMENT AND/OR INSPECTION PER FAIRCHILD SB CC7-29-001 WITH NO SPECIFIC TIME REQUIREMENT.  SUBMITTER RECOMMENDS AN AD TO AVOID CONTINUED USE OR PROLONGED USE BEFORE INSPECTION OR REPLACEMENT.
